Degenerate principal series and compact groups.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 703-718
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
maximal compact subgroup, maximal parabolic subgroup, K-symmetric space, complete reducibility, unitarizability, degenerate principal series representations
@article{MAN_1990__287_1_164716,
author = {Kenneth D. Johnson},
title = {Degenerate principal series and compact groups.},
journal = {Mathematische Annalen},
pages = {703--718},
year = {1990},
volume = {287},
number = {1},
zbl = {0687.22003},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164716/}
}
Kenneth D. Johnson. Degenerate principal series and compact groups.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 703-718. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164716/